# SDR FDEA200906081951

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 212N308029
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY GROUND AIR CONNECTION LWR MOUNTING STRUCTURE HAS CORROSION AT STA 919, RBL 34.0 INCH TO RBL 43.0 INCH.  CORRODED CHANNEL ON MOUNTING STRUCTURE AT STA 919 BLENDED OUT AND FOUND EXCEEDED SRM REPAIR LIMITS. CHANNEL REMOVED AND REPLACED IAW AMM 20-11-  00 REV. 4.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
